Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12104/40539
Title: Dermatomyositis exacerbated by abdominal Marlex® mesh implantation: Adjuvant effect?
Author: Bernard-Medina, G.
Gutierrez-Urena, S.
Orozco-Alcala, J.
Issue Date: 1996
Abstract: We describe a 35-year-old woman with dermatomyositis, who four months after implantation of abdominal Marlex® mesh, developed a severe exacerbation of her disease with muscle weakness, elevated acute-phase reactants, a high level of muscle enzymes, and the appearance of dermal lesions with calcinosis. The Marlex® mesh implant may have triggered the flare-up of her underlying autoimmune disorder.
URI: http://www.scopus.com/inward/record.url?eid=2-s2.0-0030043211&partnerID=40&md5=f9ff9fd52b1945a91f4951ee38cae2e1
http://hdl.handle.net/20.500.12104/40539
Appears in Collections:Producción científica UdeG

Files in This Item:
There are no files associated with this item.


Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.